MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Linear? 3-4; Stimulator, Spinal-Cord, Totally Implanted For Pain Relief

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Linear? 3-4; Stimulator, Spinal-Cord, Totally Implanted For Pain Relief
Model Number SC-2352-70
Medical Device Problem Codes Nonstandard Device (1420); Unexpected Therapeutic Results (1631); Migration (4003)
Health Effect - Clinical Code Pain (1994)
Date of Event 12/01/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the spinal cord stimulation (scs) patient presented with inadequate stimulation, described as insufficient pain relief in the targeted area.Evaluation determined that lead migration had occurred, resulting in the leads overlapping each other and contributing to the loss of coverage.Reprogramming was attempted several times with limited improvement.The patient underwent a revision procedure during which the existing leads were replaced with a paddle lead.During the same procedure, the implantable pulse generator (ipg) was replaced because the newly implanted paddle required a four port ipg.The explanted products were not released by the facility and were not returned for analysis.The patient is reported to be doing well postoperatively.
 
Additional Manufacturer Narrative
Block b3: exact date unknown, event occurred in december 2025.Additional suspect medical device components involved in the event: device#: 2, model number/catalog number: sc-1416, serial number: (b)(6), batch/lot number: 227563, model/catalog description: wavewriter alpha prime 16 ipg kit, unique identifier (udi)#: (b)(4), device#: 3, model number/catalog number: sc-2352-70, serial number: (b)(6), batch/lot number: 7083121, model/catalog description: linear 3-4 lead 70 cm, unique identifier (udi)#:(b)(4), device#: 4, model number/catalog number: sc-4318, serial number: not applicable, batch/lot number: 35501093, model/catalog description: clik x anchor sterile kit, unique identifier (udi)#: (b)(4).

Brand Name
Linear? 3-4
Common Device Name
Stimulator, Spinal-Cord, Totally Implanted For Pain Relief
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
Boston Scientific Corporation
road 698, lot no. 12
dorado PR 00646 -260
PR   00646-2602
Manufacturer Contact
ricardo amaro castro
25155 rye canyon loop
valencia, CA 91355
+1(320)800-7570
MDR Report Key50059941
Report Number3006630150-2026-05356
Device Sequence Number21509131
Product Code LGW
UDI-Device Identifier08714729789581
UDI-Public(01)08714729789581(17)261119(10)7083119
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberSC-2352-70
Device Catalogue NumberSC-2352-70
Device Lot Number7083119
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2026
Supplement Date Received by Manufacturer09/01/2026
Initial Report FDA Received Date07/28/2026
Supplement Report FDA Received Date09/29/2026
Date Device Manufactured11/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient SexFemale